# SDR GLBA20111115F

- Difficulty date: November 15, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,327 hours, 47,405 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE LT WING FRONT SPAR CAP AT RIB 17, 1 INCH IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-120-57-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.  MAJOR REPAIR.
